# SDR YENA2019060325294

- Difficulty date: May 25, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 61,601 hours, 22,012 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FT # 80,  AIRCRAFT WAS FOUND WITH A HYDRAULIC LEAK ON THE #1 ENGINE AFT PYLON AREA.   AFTER GAINING ACCESS TO THE SUBJECT AREA, IT WAS FOUND THAT A HYDRAULIC LINE HAS RUPTURED AND CAUSED DAMAGE TO THE PYLON BOX STRUCTURE P/N D54541005000000.  AFTER CLEANUP AND DVI INSPECTION THE DAMAGE WAS FOUND TO BE ON REF /3/ ITEM 20 INBD SIDE SPAR BETWEEN RIBS 13 & 14. THE DAMAGE HAS BEEN MEASURED AS 1.0IN L X 0.375IN W AND IS 4IN AFT OF RIB 13 AND 2IN FWD OF RIB 14.  THE RUPTURED HYDRAULIC LINE HAS BEEN REMOVED AND REPLACED. THE DAMAGED SPAR NOW HAS 1.125IN CLEARANCE. SJU MX DID NOT HAVE THE CAPABILITY OF ACCOMPLISHING A HFEC INSPECTION NOR ANY REPAIRS AS PER SRM 54-51-12. AIRBUS WAS CONTACTED AND PROVIDED INSTRUCTIONS TO BLEND DAMAGE, DEFER HFEC INSPECTION, AND APPLY SPEED TAPE TO AREA PER THE REF /1/ RDAS.   ECS A19-355-01 THRU -03 WERE ISSUED TO COMPLY WITH THE REF /1/ RDAS WITHOUT DEVIATION. AFTER 50FC PERIOD,  WAS REQUIRED TO ACCOMPLISH THE REF /4/ TD, WHICH PERFORMS A CUT OUT AND DOUBLER REPAIR FOR THIS DAMAGE. ON 5/30/2019, THIS REPAIR WAS ACCOMPLISHED IN BOS, AND AIRBUS ISSUED THE REF /5/ RDAS APPROVAL.  THE REF /5/ RDAS WAS PROVIDED ON A TEMPORARY AOG BASIS ONLY FOR 50 FC, WITH DVI INSPECTIONS EVERY 10 FC REQUIRED. THIS REPAIR IS EXPECTED TO APPROVE AS PERMANENT ON 5/31, PER MESSAGE 80629341/063.THIS EC IS ISSUED TO ACCOMPLISH THESE FOLLOW ON, TEMPORARY, REPAIR INSTRUCTIONS AND COMPLIES WITH THE REF /5/ RDAS WITHOUT DEVIATION. IT IS NOTED THAT THE 10 FC RE-INSPECTION REQUIREMENT WILL BE TRACKED VIA A GMM ITEM.  EC A19-355-01 WAS ISSUED TO ACCOMPLISH THE TIME-LIMITED REPAIR INSTRUCTIONS PER REF /1/ RDAS. EC A19-355-02 WAS ISSUED TO PERFORM HFEC INSPECTION WITHIN 10FC OF EC A19-355-01. EC A19-355-03 WAS ISSUED TO ACCOMPLISH A DVI EVERY 10FC UNTIL THE FOLLOW ON REPAIR IS PERFORMED WITHIN 50FC. THIS EC A19-355-04 IS ISSUED TO ACCOMPLISH THE FOLLOW-ON TIME LIMITED REPAIR PER THE REF /5/ RDAS AND IS CURRENTLY VALID FOR 50FC. EC A19-355-05 IS ISSUED TO TRACK THE PERMANENT REPAIR APPROVAL REQUIRED WITHIN 50FC OF ACCOMPLISHMENT OF EC A19-355-04.  CLASSIFIED AS MAJOR.
